Slight extensions of some theorems on the rate of pointwise approximation of functions from the some subclasses of $L^p$

Krasniqi, Xhevat Z. . Acta et Commentationes Universitatis Tartuensis de Mathematica 2013. 17 (1) :89-101

Locate this article in:

Bibtex

@article{CIS-268501,
  Author = {Krasniqi, Xhevat Z.},
  Title = {Slight extensions of some theorems on the rate of pointwise approximation of functions from the some subclasses of $L^p$},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {17},
  Number = {1},
  Year = {2013},
  Pages = {89--101},
  Keywords = {Fourier series, degree of approximation, Conjugate function, A-transformation}
}

Similar articles